# SDR SWAA2013031213569

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 6,431 hours, 3,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 311500
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT COVER AT 15C CRACKED.  REMOVED AND REPLACED COVER PER MM.
